# SDR R61A202003140401

- Difficulty date: March 3, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION - RH SIDE OF CROSSBEAM AT FRAME 14. REMOVED CORROSION BY BLENDING ON RH SIDE OF CROSSBEAM AT FRAME 14 PREVIOUS REPAIR PER SRM 51-10-03, FOUND OUT OF LIMITS PER SRM 53-10-10/AD02. INSTALLED NEW RH FR 14 REPAIR AS REQUIRED REF SRM 53-00-10 FIG 203 TABLE 204
